Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 65, NWS St. Louis, MO

August 29, 2018Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 29, 2018, 5:11 AM CDT for Lewis County, Missouri. It took effect at Aug 29, 2018, 6:41 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Aug 29, 2018, 5:11 AM CDT (10:11 UTC)
In effect from
Aug 29, 2018, 6:41 AM CDT
Expired
Aug 30, 2018, 7:24 AM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7).

Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

919 
WGUS43 KLSX 291011
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
511 AM CDT Wed Aug 29 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  North Fabius River near Ewing

  Middle Fabius River near Ewing

.This Flood Warning is a result of 2 to 3 inches of precipitation...
with locally higher amonts...the past 24 hours and zero inches 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-301012-
/O.NEW.KLSX.FL.W.0064.180829T1500Z-180831T0913Z/
/EWNM7.1.ER.180829T1500Z.180830T0000Z.180830T0913Z.NO/
511 AM CDT Wed Aug 29 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North Fabius River near Ewing
* from this morning to late Thursday night.
* At 4:30 AM Wednesday the stage was 7.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  morning and crest near 13.1 feet by this evening. The river is 
  forecast to fall below flood stage by early tomorrow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

North Fabius River
  Ewing           11.0    7.74      10.0   10.4    7.5    6.0    5.0

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC111-301012-
/O.NEW.KLSX.FL.W.0065.180829T1141Z-180830T1415Z/
/EWMM7.1.ER.180829T1141Z.180829T1200Z.180829T1415Z.NO/
511 AM CDT Wed Aug 29 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* until Thursday morning.
* At 4:30 AM Wednesday the stage was 9.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
  crest near 12.3 feet by this morning. The river is forecast to fall
  below flood stage by late this morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

Middle Fabius River
  Ewing           12.0    9.93      12.3    7.6    5.4    4.6    3.9

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$
4 follow-up statements
732 
WGUS83 KLSX 291251
FLSLSX
Flood Statement
National Weather Service St Louis MO
751 AM CDT Wed Aug 29 2018

...The Flood Warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing
  Middle Fabius River near Ewing

.This Flood Warning is a result of up to 3 inches of rainfall the 
past 24 hours....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-301250-
/O.EXT.KLSX.FL.W.0064.180829T1942Z-180831T0700Z/
/EWNM7.1.ER.180829T1942Z.180830T0000Z.180830T0700Z.NO/
751 AM CDT Wed Aug 29 2018

The Flood Warning continues for
  the North Fabius River near Ewing
* from this afternoon to late Thursday night.
* At  7:30 AM Wednesday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 11.5 feet by this evening. The river is forecast 
  to fall below flood stage by after midnight tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

North Fabius River
  Ewing           11.0    9.43      10.0    6.8    5.4    4.5    3.9


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-301250-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-180830T1533Z/
/EWMM7.1.ER.180829T1020Z.180829T1230Z.180829T1533Z.NO/
751 AM CDT Wed Aug 29 2018

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Thursday morning.
* At  7:30 AM Wednesday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  late this morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

Middle Fabius River
  Ewing           12.0   13.88       6.5    4.5    3.6    3.2    3.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
350 
WGUS83 KLSX 291729
FLSLSX
Flood Statement
National Weather Service St Louis MO
1229 PM CDT Wed Aug 29 2018

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing

  This Flood Warning is a result of up to 3 inches of rainfall the 
past 24 hours....


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-301728-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-180831T0102Z/
/EWMM7.1.ER.180829T1020Z.180829T1800Z.180830T0102Z.NO/
1229 PM CDT Wed Aug 29 2018

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Thursday evening.
* At 11:30 AM Wednesday the stage was 14.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.9 feet by this afternoon, 
  then fall below flood stage this evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

Middle Fabius River
  Ewing           12.0   14.84       9.1    5.5    3.6    3.1    3.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
708 
WGUS83 KLSX 300135
FLSLSX
Flood Statement
National Weather Service St Louis MO
835 PM CDT Wed Aug 29 2018

...The flood warning continues for the following river in 
Missouri...
 
 
  Middle Fabius River near 
  
      Ewing
  

.This Flood Warning is a result of 2 to 4 inches of rainfall across
the basin over the past 24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation and 
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-310134-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-180831T0600Z/
/EWMM7.1.ER.180829T1020Z.180829T1845Z.180830T0600Z.NO/
835 PM CDT Wed Aug 29 2018

The Flood Warning continues for
  The Middle Fabius River near Ewing
* Until late tonight.
* At 7:30 PM Wednesday the stage was 13.4 feet.
* Flood stage is 12.0 feet.
* The river is forecast to fall back below flood stage late tonight.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/30  08/31  09/01  09/02  09/03

Middle Fabius River
  Ewing           12.0   13.40      10.5    5.5    3.5    3.1    3.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
833 
WGUS83 KLSX 301224
FLSLSX
Flood Statement
National Weather Service St Louis MO
724 AM CDT Thu Aug 30 2018

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-301254-
/O.CAN.KLSX.FL.W.0065.000000T0000Z-180831T0600Z/
/EWMM7.1.ER.180829T1020Z.180829T1845Z.180830T0336Z.NO/
724 AM CDT Thu Aug 30 2018

The Flood Warning is cancelled for
  the Middle Fabius River near Ewing.
* At  6:30 AM Thursday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at 10:36 PM Wednesday.
* The river will continue falling to 5.5 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/31  09/01  09/02  09/03  09/04

Middle Fabius River
  Ewing           12.0    8.75       5.5    3.5    3.1    3.1    3.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 29, 4:00 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 29, 4:00 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
400 AM CDT Wed Aug 29 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 400 AM CDT Wed Aug 29 2018

The immediate focus will be the complex of showers and thunderstorms
currently marching through the forecast area. Chances for showers
and thunderstorms will slowly push south through Wednesday with a
bit of a break in action Wednesday night.

A cold front remains draped across the region from northern Illinois
into northwest Missouri. Along and ahead of the front, showers and
thunderstorms with embedded pockets of heavy rain and some frequent
lightning are ongoing. Though gusty winds are possible within the
strongest storms, they have generally remained in check up to around
25 mph or so. The main outflow has continued to race out well ahead
of the complex further stabilizing the environment ahead of the
line. This could be seen entering the northern tier of the CWA
around 7z and into the norther half prior to 8z. Additional outflow
boundaries can be seen running just ahead of individual line from
Pittsfield, IL to Mexico, MO with a brief period of gusty winds as
the line presses east.

At 330am, the IR satellite depicted the coldest cloud tops
approximately around Quincy, IL with the most extensive cloud cover
running to the northeast into the Great Lakes. This is where radar
places some of the heaviest rain and strongest thunderstorms, co-
located with a vortex feature just east of Quincy. While some storms
have looked strong at times, overall trends at the moment continue
to show weakening, as the front as a whole slowly marches south.

Anticipate showers and thunderstorms, in a weaker variety and more
than likely non-severe, to approach the St. Louis area a couple of
hours before sunrise. The front will then be positioned across the
southern sections of MO/IL during the early afternoon. Additional
storms will likely fire near along the front over far southern
reaches of the CWA with overcast skies through at least the early
part half of the day from central MO to southwest IL.

Surface high pressure builds in through the late afternoon and
evening with drier air and quieter conditions for the overnight
period. Due to extensive cloud cover during the day, high
temperatures were trimmed back a few degrees to the upper 70s and
lower 80s. Clouds will thin a bit late this afternoon and possibly
clear out over northeast MO and west-central IL tonight. This along
with drier air should allow for a much more comfortable night with
lows falling into the mid to upper-50s in northeast MO, to the mid-
60s over southwest IL.

Maples

.LONG TERM...  (Thursday through Tuesday)
Issued at 400 AM CDT Wed Aug 29 2018

The intrusion of westerlies aloft at the beginning of this period
will temporarily break the hold of the upper RIDGE that was driving
the late summer high heat for the past several days.  In
addition, this flow will also bring some upper level disturbances
into our region.  This will combine with what should overall be a
favorable setup at the surface for persistent rain chances with an
old frontal boundary to our south that will slowly be edging
northward as a warm front.  A period of seasonable or even slightly
below normal temps can also be expected for Thursday and Friday.

How long these rain chances persist over our region beyond Friday
will continue to depend on which model's re-establishment of the
upper RIDGE is preferred.

Model guidance continues to be split on how fast to get the upper
RIDGE going over our region again.  The EC has been consistent on
being the fastest, delivering the SW flow aloft to drive the warm
front north of our area on Saturday and then maintaining this thru a
large chunk of next week.  The GFS has had a bit of a wet bias this
summer and this shows for this period, with this model stubbornly
holding on to the westerlies until Monday, two days later.  The CMC
has edged more in preference to the GFS.  This continues to be a
significant discrepancy which will result in hanging on to
mentionable PoPs for most areas into early next week.  Above average
temps will continue to be forecast from Saturday onward, they could
be higher still if the EC's depiction proves correct, and this in
turn, could get another heat event going.

TES

&&

.AVIATION...  (For the 06z TAFs through 06z Wednesday Night)
Issued at 1103 PM CDT Tue Aug 28 2018

A cold front extending from just north of UIN southwest to near MKC
will move southeastward through COU and the St Louis metro area
late tonight and Wednesday morning. Thunderstorms along the front
will impact UIN and COU late tonight and the St Louis metro area
by early Wednesday morning. Post frontal MVFR cloud ceilings are
expected late tonight and Wednesday. South-southwesterly surface
winds will veer around to a northwesterly direction after fropa,
mainly Wednesday morning. The sky will clear out in UIN Wednesday
afternoon with conditions improving to VFR in COU and the St Louis
metro area by early Wednesday evening.

SPECIFICS FOR KSTL: A cold front extending from just north of UIN
southwest to near MKC will move southeastward through the St
Louis metro area Wednesday morning. Thunderstorms along the front
will impact STL by early Wednesday morning. Post frontal MVFR
cloud ceilings are expected Wednesday. South-southwesterly
surface winds will veer around to a northwesterly direction after
fropa late Wednesday morning. Conditions will improve to VFR by
early Wednesday evening.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 29, 4:37 AM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
437 AM CDT Wed Aug 29 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
437 AM CDT Wed Aug 29 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Thunderstorms will be likely for many areas today. Isolated strong
to severe storms will be possible today for areas around the Saint
Louis metro area and areas to the south and east. Damaging winds
will be the primary threat. The chance for thunderstorms then
shifts into portions of southeast Missouri and far southern
Illinois tonight. Widespread severe weather is not anticipated
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The chance for thunderstorms will continue for portions of the
area each day through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today for the Saint Louis metro
area and areas to the south and east. Spotters are also encouraged
to report rainfall amounts in excess of two inches or any flooding,
if observed, to the National Weather Service.

TES

In the hours before

Special weather statement, Aug 29, 2:56 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service St Louis MO
256 AM CDT WED AUG 29 2018

ILZ095>098-MOZ035-036-042-290845-
Brown IL-Calhoun IL-Adams IL-Pike IL-Pike MO-Audrain MO-Ralls MO-
256 AM CDT WED AUG 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...PIKE...SOUTHEASTERN ADAMS AND SOUTHERN BROWN
COUNTIES IN WEST CENTRAL ILLINOIS...CENTRAL RALLS COUNTY IN
NORTHEASTERN MISSOURI...NORTHEASTERN AUDRAIN COUNTY IN CENTRAL
MISSOURI AND PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 345 AM
CDT...

At 255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fall Creek to 7 miles east of New London
to near Center to near Vandalia. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Bowling Green, Pittsfield, Vandalia, Louisiana, Barry, Griggsville,
Payson, Pleasant Hill, Atlas, Fall Creek, Eolia, Clarksville,
Beverly, Frankford, Farber, Pike, Curryville, Buckhorn, Spencerburg
and Tarrants.

This includes the following highways...
 Interstate 172 near exit 2.
 Interstate 72 between exits 4 and 35.

This also includes  Siloam Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3998 9060 3998 9054 3991 9055 3988 9058
      3983 9057 3971 9065 3956 9058 3952 9058
      3946 9061 3940 9061 3924 9076 3925 9161
      3946 9154 3959 9133 3969 9132 3969 9131
      3970 9132 3982 9131 4000 9060
TIME...MOT...LOC 0755Z 254DEG 32KT 3977 9124 3961 9125 3948 9146 3934
9151

TES
Special weather statement, Aug 29, 4:23 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
423 AM CDT WED AUG 29 2018

ILZ059-064-098>101-MOZ061-063-064-291015-
Calhoun IL-St. Clair IL-Bond IL-Madison IL-Macoupin IL-Jersey IL-
St. Louis MO-St. Charles MO-St. Louis City MO-
423 AM CDT WED AUG 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...WEST CENTRAL BOND COUNTY IN SOUTH CENTRAL
ILLINOIS...MADISON...SOUTHERN MACOUPIN...JERSEY AND NORTHWESTERN ST.
CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...ST. CHARLES AND NORTHERN
ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY UNTIL
515 AM CDT...

At 422 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Jerseyville to Wentzville.
Movement was east at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, University City, Granite City, Wentzville, Alton,
Maryland Heights, East St. Louis, Hazelwood, Collinsville,
Edwardsville, Ferguson, Godfrey, Creve Coeur, Overland and Clayton.

This includes the following highways...
 Interstate 55 in Illinois between exits 23 and 44.
 Interstate 70 in Missouri between exits 208 and 231.

This also includes  Scott Joplin Historic Site, Confluence State
Park, First Missouri State Capitol Historic Site, Pere Marquette
State Park, and Horseshoe Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3856 9014 3877 9096 3880 9096 3888 9084
      3888 9081 3890 9080 3893 9073 3892 9074
      3892 9069 3893 9070 3894 9066 3898 9068
      3917 9041 3918 8972 3915 8970 3900 8970
      3900 8961 3894 8957
TIME...MOT...LOC 0922Z 279DEG 46KT 3909 9044 3883 9088

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:58 PM CDTSpecial Weather StatementLSXMonroe, Shelby47 min
Aug 28, 8:13 PM CDTSpecial Weather StatementLSXKnox47 min
Aug 28, 8:18 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby42 min
Aug 28, 9:47 PM CDTSpecial Weather StatementLSXKnox28 min
Aug 29, 12:17 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby43 min
Aug 29, 2:09 AM CDTAreal Flood AdvisoryLSXKnox, Lewis5 hr
Aug 29, 2:56 AM CDTSpecial Weather StatementLSXPike49 min
Aug 29, 4:23 AM CDTSpecial Weather StatementLSXSaint Charles, Saint Louis, City of Saint Louis52 min
Aug 29, 5:11 AM CDTRiver Flood WarningLSXLewis7 hr
Aug 29, 7:39 AM CDTAreal Flood AdvisoryLSXCallaway3 hr
Aug 29, 8:49 AM CDTAreal Flood AdvisoryLSXGasconade, Osage3 hr
Aug 29, 9:25 AM CDTFlash Flood WarningLSXGasconade, Osage6 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.